# SDR AALA202307176513

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A320*
- Aircraft serial: 6100
- Aircraft time: 29,996 hours, 12,153 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B397BAM0624
- Part serial: Q00140024159
- Condition: Malfunctioned
- Location: Zone 100 - Fuse
- Part time: 29,996 hours, 12,153 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLT LEVEL 15000 WE FELT AND SAW AN ABRUPT YAW 2 TIMES. FIRST 6HR IN SMOOTH AIR THE AICRAFT ABRUPTLY YAWED LEFT.WE NOTICED L1.1 RUDDER TRIM AS WELL AS UNCOORDINATED FLIGHT AND BANK. APPROX 3MIN ELAPSED BEFORE RUDDER TRIM GRADUALLY RETURNED TO R0.3. THE SECOND WAS 1.5 HRS IN CONT LGT CHOP 15000.AIRCRAFT ABRUPTLY YAWED RIGHT. WE NOTICED 1.5 UNITS OF RUDDER TRIM AS WELL AS UNCOORDINATED FLIGHT AND BANK. APPROX 3MIN ELAPSED BEFORE RUDDER TRIM GRADUALLY RETURNED TO R0.2. MAINTENANCE REPLACED #1 FLIGHT AUGMENTATION COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
